# SDR 2000UALA00680

- Difficulty date: November 13, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N995UA
- Make and model: Boeing 737291
- Aircraft serial: 22399
- Aircraft time: 53,243 hours, 39,991 cycles
- Engine: Pwa JT8D17
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL IN THE PASSENGER CABIN. SUPPLEMENTAL DATA UPDATE NO FAULT FOUND. REPLACED COALESCER BAG AS PRECAUTION.
